Doctor insights on:
Constant Inner Shaking
Malaise, vertigo upon head movement, constant random muscle twitches, thigh weakness (both feel like giving out w/stair climbing). Symptoms related?
See your doctor: Vertigo implies inner ear problem, malaise is very non-specific, thigh weakness is usually a generalized weakness, and constant twitches can be due to calcium/vitamin d insufficiency. There may be a common thread, but much more information is needed to pinpoint the problem or problems. ...Read more
Internal tremor, wobbly feeling, headaches, nause weak legs, pulsating back of head, cold feeling back of head, numbness round head, 6 months ongoing?
Headache, drowsiness, pressure behind right eye, uncontrollable shaking in head/neck, uncontrollable twitching with eyes, body muscles contract?
See your doctor now: All of these symptoms are not normal. Not sure if your eye muscle twitching contracting is in unison with your body or not? Independently, twitching of the eyes can be benign if it's myokymia and caused by tiredness or exertion. However, it seems you need a physical exam in which your doctor can assess your eyes too, and give you a medical plan to follow. S/he may need to order labs too. ...Read more
Wat causes constant weird head sensations all over, burnin, &pins&needles in head?Weakness, brainfog, feelin tense, dizzy&uncontrolled worrying?Ct normal
Could be many things: Will suggest a thorough medical exam to exclude any organic causes to your symptoms. If all work up is normal including drug and toxicology screens, then see a psychiatrist for an assessment to see if mood disorder especially anxiety could be contributing to your symptoms. Good luck. ...Read moreSee 1 more doctor answer
See an ENT: I recommend seeing an ent. These symptoms can indicate a multitude of diseases. ...Read more
Constant head sensations all over, burnin, pins&needles in head, weakness, brainfog, feelin tense, dizzy&uncontrolled worrying?Ct normal, had hyperthyroidism
Anxiety: Perhaps in addition to your hyperthyroidism, you may have anxiety issues as well? Although hyperthyroidism can produce many kinds of symptoms, "uncontrolled worrying" is not usually prominent. Please work with your doctor to be sure your thyroid function is okay now, and tell about your anxiety which can also produce physical symptoms. Good treatments are available for this. ...Read moreSee 1 more doctor answer
Having these weird spells. It's like buzzing/vibrating feeling in my head w/ringing in my ears&blurred peripheral vis. Lasts about 20 sec. Seizures?
Constant neck clicking when taking breath, turning head etc
Any ideas please?
See an MD: i would consider a nutritional deficiency or a hormonal imbalance. Both can be discovered with a good talk with your physician, and simple lab work. The neck clicking might be something else, if not really something we call Chvostec's sign, which is due to low calcium. (Since breathing associated too)...not entirely certain. Start some multivitamins in meantime....and see doc. Get well. ...Read more
Internal tremor, wobbly feeling, pulsating in back of head, weak feeling in legs, headaches, occasional nausea, numbness round back of head, cold too?
Vertigo stabbing pain and pressure in head numbness in face scalp tenderness eyes hurt and crawling feeling inside head n burning/cold feeling in head?
Many Possibilities: There are many possibilities for your symptoms and it would be best to be examined for the best diagnosis. For example, you may be experiencing an ear infection (otitis), an eye infection (conjuctivitis or corneal infection) or eye inflammation (iritis) or even a skin (eg eczema or zoster) or neurologic cause (eg parasthesias or cluster headaches). Visit your primary care doctor and/or eye md. ...Read more
Dehydration: The signs and symptoms you are listing can be for dehydration. Light headed, tingling extremities and brain fog. Dehydration can occur if the core temperature is too high and not enough water with minerals are consumed to balance the problem. I prefer drinking a mineral infused water to replenish my body after exercising or training. Seek help from a physician. Rule out a mini stroke or TIA too. ...Read more
Experiencing transient head pain behind both ears upwards especially when moving head positions. What's happening?
A neck problem: Pain in the area that you described is from irritation of the attachment site of muscles that support the neck. In someone 49 years old this usually represents osteoarthritis of the joints of the neck with secondary muscle spasm. Our bodies use muscle spasm as a protective mechanism for injury, inflammation or infection. Unfortunately muscle spasm also causes pain at the involved site. ...Read more
Constant burnin&pins&needles&weird nerve sensations allover head, weakness, brainfog, feeln tense, dizzy&uncontroled worrying?Ct normal, had hyperthyroidsm
Sounds like your : Seeing a doc already as they ordered the ct scan. I advise you to follow up with them and if any additional symptoms arise to inform them. Do too limited space you were not able to share more answers we would need to help with your particular issue. Stay positive, your doc sounds like they are trying to get to the bottom of it. ...Read moreSee 1 more doctor answer
Could stress cause a constant throbbing headache and forehead pressure, nose pressure, twitching in temple and crawling sensation in temple?
R/O TENSION HA: YES: 4 basic headaches are Tension, Sinus,migraine and cluster. The muscles that originate at the base of the neck insert near the temple. Rest /ice and a darkened room may help. Also a NSAID like Aleve (naproxen) /daypro. Muscle relaxant ie KLONOPIN/ FLEXERIL . Meditation/Yoga/Biofeedback. GF DIET WHOLEAPPROACH.com You need a full exam an blood work to be through. If symptoms worsen seek medical evaluation ...Read moreSee 1 more doctor answer
Pressure in forehead, random seconds of dizzy feeling, and cheeks hurt when pressing. Tired feeling.
Pressure behind nose eyes eyebrows feel my head throbbing mainly in back of head neck withdrawal from wellbutrin (bupropion) feeling dizzy and foggy derealization?
Wellbutrinwithdrawal: I understand your distress. Wellbutrin (bupropion) is a medication for Depression. It can have withdrawal symptoms of headache, dizziness, and depersonalization. Duration of withdrawal symptoms will depend on how long you have taken Wellbutrin (bupropion) and how quickly you tapered off, and your metabolism. See Psychiatrist for Diagnosis, monitoring of withdrawal symptoms; and Therapy for stress in your life. ...Read more